Asda Junior Paracetamol Sachets Reviews
Newest Review: ... on proving absolutley nothing except the fact that they have no life? Are they doing anything of any benefit to themselves? ... more
Customer Asda Junior Paracetamol Sachets Reviews (2)
by - written on 01/07/01, updated on 01/07/01 (Useful, 72 readings)
Is there any point tonight in honestly trying to write any sort of half decent opinion as there are 2 idiots currently hellbent on proving absolutley nothing except the fact that they have no life? Are they doing anything of any benefit to themselves? I think not! Just a shame that thier parents dont check up on them every half hour after they have been put up to bed like mine did when I was only 10 years old. Never mind, we will live to see another day full of thier idotic behaviour, wasting thier time as well as everybody elses! Keep Smiling :0) Martin AND PLEASE FEEL FREE TO RATE THIS UNHELPFUL, I HONESTLY ... Read the complete review
by - written on 29/07/00, updated on 29/07/00 (Very useful, 127 readings)
How many of you reading this has come across this familiar situation, you are out at the weekend miles from nowhere or you are out and all the shops are shut and your child then starts complaining he/she has a headache or a tooth is aching or they suddenly spike a temperature what do you do as the trusted bottle of calpol is a home. Well asda now sell junior paracetamol in handy 5ml sachets, they come in a box of 10 and are dead handy for that sudden crisis, each strawberry flavoured sachet contains 5mls of junior paracetamol suspension (120mg of paracetamol) and is suitable from ages 3 months to 12 years. Babies from 3 months to 1 year can have ... Read the complete review
Products Similar to Asda Junior Paracetamol Sachet ...
Nurofen For Colds & Flu - Effective symptomatic relief for colds and flu A myriad of groups who should not take it.
Elastoplast Plasters Aqua Protect - Sticks good but doesn't kill when you remove it; Deffo waterproof and doesn't come loose None
Boots Anti-Bacterial Instant Hand Cleaner - Easy to use, cheap, don't need water, kills bacteria None
Olbas Oil - cheap, lasts for a long time, pleasent smell Can irritate sensitive skin
Infacol - Works wonders none at all
Sainsbury's Vapour Rub - Less than half the price of branded rivals Not as long-lasting as I would have hoped
|More products in Medicine|
All these and are taken from reviews of the dooyooCommunity.
|Lemsip Max Lemon Tablets|
Convenient, choose which way you take them, they work
Pricer than other products that do the same
|Boots Paracetamol and Codeine Tablets|
Cheap for what they are, easy enough to swallow and work on most things for me
They are not coated (take a big drink though and you'll be fine!)
|Novartis Pantoloc Control|
Tiny tablets, which are easy to swallow
Does not offer instant relief as takes 24 hours to reduce symptoms and highly priced
|Boots Paracetamol Extra (Caffeine, Paracetamol)|
Cheap, effective, easy to swallow, easy on stomachs, fast working
Contain caffeine so not great to take late at night
|Healthspan Echinacea Cold & Flu Relief|
Good boost for the immune system, helps fight off colds and flu.
|Clearogen Treatment Set 2 Month Supply||Citrucel With Smart Fibre||Kirkland Signature Acid Controller (Maximum Strength) Tablets|